# SDR USAA920081318

- Difficulty date: June 28, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 73,536 hours, 32,521 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C3 CHECK - VERTICAL STABILIZER RT SIDE REAR SPAR WEB EXTERNAL SKIN CRACKED, VERTICAL STABILIZER STATION 116.20.  REPAIRED VERTICAL STABILIZER RT SIDE REAR SPAR WEB SKIN, VERTICAL STABILIZER STATION 116.20 IAW B757 SRM 51-70-06.  (S)
